MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-3013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401)
Date of Event 12/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 5834008 02-012-60-1440 - logic stem ext 14mm x 40mm.5060750 02-022-35-3013 - truliant tib imp ps insert sz 3 13mm.6378823 02-022-45-3030 - truliant tib fit tray cem sz 3f / 3t.The product associated with the reported event is within the scope of recall z-0023-2022: however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case: (b)(6).Related case: (b)(4).As reported via legal documentation, on or about on (b)(6) 2020, this patient underwent revision of her right knee due to implant loosening and significant synovitis.On or about on (b)(6) 2022, approximately 2 years and 6 months after their first revision surgery, the patient underwent another revision surgery of her right knee due to mechanical failure.During the revision surgery, the surgeon noted that there was "large effusion with extensive poly wear synovitis throughout the knee" and that there was "medial tibial osteolysis with areas of bony erosion" the subsequent post-operative diagnosis confirmed that the patient's right total knee arthroplasty failed due to significant loosening, which is related to the failure in the polyethylene.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Ebi initial surgery attached.Historical record & smartsolve searched for sn/patient name with no results.5727847 02-010-06-0330 - logic cc femoral size 3, right 510k: k150890.Concomitants: 5834008 02-012-60-1440 - logic stem ext 14mm x 40mm.5060750 02-022-35-3013 - truliant tib imp ps insert sz 3 13mm.Serial number: (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.6378823 02-022-45-3030 - truliant tib fit tray cem sz 3f / 3t.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 3 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20429036
Report Number1038671-2024-03941
Device Sequence Number7860740
Product Code JWH
UDI-Device Identifier10885862304292
UDI-Public10885862304292
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-022-35-3013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Initial Report FDA Received Date10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown